# SDR HEEA065073

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Condition: Malfunctioned
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HANGS ON START AND FLUCTUATES.
